# SDR 96ZZZX4372

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41055
- Make and model: Cessna 421B
- Aircraft serial: 421B0576
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510
- Condition: Wire Broken
- Location: Auxiliary Circ
- Part time: 63 hours
- Component: Prestolite
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ALTERNATOR 'FAIL' LIGHT FLICKERED AND CAME ON IN-FLIGHT, ALTERNATOR SHOWED TO HAVE CORRECT OUTPUT.  REMOVED SAME WITH ANOTHER.  AFTER 38 HOURS, THE REPLACEMENT ALTERNATOR HAD THE SAME PROBLEM.  CALLED ELECTRO SYSTEMS AND CONVEYED PROBLEM TO SERVICE REP.  HE CHECKED THE PROBLEM ON FIRST ALTERNATOR AND FOUND WIRE TO AUXILILARY TERMINAL BROKEN.  HE GAVE PERMISSION TO DISASSEMBLE PRESENT ALTERNATOR.  FOUND THE SAME PROBLEM.  AFTER RE-SOLDER OF AUXILIARY WIRE AND REASSEMBLY, RAN A/C.  THE PROBLEM WAS CURED.
